# SDR ASAA2013032394362

- Difficulty date: March 23, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431285
- Part serial: 2123
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FORE FLAP HAS A DENT 16 INCHES INBD OF CENTER SUPPORT AND 4 INCHES FROM T/E A=.10 AND Y=0.025 A/Y=.4   FOUND TO BE OUT OF LIMITS OF SRM 57-53-01, PG 109, FIG 101, DETAIL VIII.  BONDED REPAIR IAW SRM 51 70 10, REPAIR 4.
